The little red spots

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

stripey
Veteran Member


Date Joined Feb 2011
Total Posts : 1059
   Posted 10/13/2011 6:43 PM (GMT -6)   
Can someone tell me if everyone (including those who don't have antophospholipid syndrome/Lupus/similar disorders) get these little pin point red spot like things. They are not raised and looking it up on internet sounds like purpura. I showed them to a gp couple of months again and also to the rheumy last Friday and he said they are completely normal and nothing out of ordinary bit no one I know has them. So bit confused as to whether they are something linked to everything going on recently or completely normal that has only just happened since all other symptoms started and it complete coincidence.

aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1470
   Posted 10/14/2011 7:26 AM (GMT -6)   
Do they come and go or are they always there? If they are not always there, how do you feel when they start to show up again. Also, have you had your platlelets checked recently?
Amy
Lupus Moderater
Cytoxan, Orencia, Septra, Prednisone, carvedilol, heparin, Eliphos, toresmide, sodium bicarbonate, Vit D 50000 IU weekly
PRN: Ativan, zofran, hydrocodone, Ambien or Ambien CR, Flexeril, Ultram,

If God brings you to it, he will get you through it!!

stripey
Veteran Member


Date Joined Feb 2011
Total Posts : 1059
   Posted 10/14/2011 11:40 AM (GMT -6)   
Always have some but sometimes they are worse than others. Have blood tests done every month due to other issues and medications and blood tests are always not normal but normal for me, if that makes sense.
Crohn's, antiphospholipid syndrome, Crohn's arthritis, very low blood pressure, low kidney function, ezcema, asthma, ileostomy, numerous surgeries for abscessses & strictures. Humira - very bad permanent side effects incl joint pain, hair loss, fatigue & nreve damage. Azathioprine, immodium, simethicone, fludrocortisone, oxycodone, gabapentin, tramadol, amitriptyline, Folic acid, vit d & calcium.

mechiko
Regular Member


Date Joined Jan 2011
Total Posts : 82
   Posted 10/14/2011 12:29 PM (GMT -6)   
Sounds like you may be talking about petechiae - they are mini capillary bursts. I get these from being on prednisone long term, it's a fairly common side effect. Nothing really to be worried about, but you could look at your platelets to make sure it's not a blood dyscrasia causing it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 11:49 PM (GMT -6)
There are a total of 2,974,362 posts in 326,171 threads.
View Active Threads


Who's Online
This forum has 161243 registered members. Please welcome our newest member, BG14.
270 Guest(s), 3 Registered Member(s) are currently online.  Details
Lyme2, EvanHimself, gerdy